Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GK+11]  Choquet-Kendall-Matheron theorems for non-Hausdorff spaces

KG:11 (Article)
Author(s)Goubault-Larrecq, Jean and Keimel, Klaus
Title« Choquet-Kendall-Matheron theorems for non-Hausdorff spaces »
JournalMathematical Structures in Computer Science
Volume21
Page(s)511--561
Year2011

BibTeX code
@article{KG:11,
  journal = {Mathematical Structures in Computer Science},
  pages = {511--561},
  year = {2011},
  title = {Choquet-{K}endall-{M}atheron theorems for non-{H}ausdorff spaces},
  volume = {21},
  author = {Goubault-Larrecq, Jean and Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!